# SDR A6WA201240024

- Difficulty date: December 22, 2011
- Submitted: January 20, 2012
- Operation: Air carrier
- Aircraft: N432AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7257
- Aircraft time: 28,288 hours, 27,410 cycles
- System (JASC): 5520 · Elevator Structure
- Part: Fastener
- Condition: Missing
- Location: Elevator Hinge
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT CENTER PCU ATTACHING HINGE ON ELEVATOR HAS A MISSING RIVET.  INSTALLED FASTENER IAW REO 601R-55-21-346.
